# SDR TRAX200800659

- Difficulty date: May 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 31,904 hours, 36,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED  EMERGENCY EXIT LIGHT IAW ATR 72 JIC 33-51-04.  CHECKED GOOD.  (B)
